|
Twitter
|
Facebook
|
Google+
|
VKontakte
|
LinkedIn
|
 
 
International Journal of Innovation and Scientific Research
ISSN: 2351-8014
 
 
Monday 23 July 2018

About IJISR

News

Submission

Downloads

Archives

Custom Search

Contact

Connect with IJISR

   
 
 
 

Bases intégrales de corps quartiques


Volume 25, Issue 2, July 2016, Pages 528–535

 Bases intégrales de corps quartiques

Mouhcine Taljaoui and Mostapha BOUHAMZA

Original language: French

Received 12 March 2016

Copyright © 2016 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract


La recherche de base d’entiers algébriques dans un corps quadratiques fait partie des résultats de Dedekind dans les années 1900, pour les corps cubiques les résultats sont données par Daniel Marcus 1973, Sous les mêmes hypothèses Nous proposons dans ce papier les bases d’entiers de Corps quartiques (de degré 4).

Author Keywords: Corps biquadratiques, Corps quartiques, Bases intégrales.


How to Cite this Article


Mouhcine Taljaoui and Mostapha BOUHAMZA, “Bases intégrales de corps quartiques,” International Journal of Innovation and Scientific Research, vol. 25, no. 2, pp. 528–535, July 2016.